# SDR SWAA2016033150462

- Difficulty date: March 16, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 40,581 hours, 20,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453A2611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TO SIDEWALL SUPPORT TRIM COVER ON THE LT SIDE CORRODED, BETWEEN BS 867 - 887.  R & R SUPPORT IAW SRM & DWG.
